# SDR DALA1146969219

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N647NW
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 25,252 hours, 9,935 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE TAIL CONE FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND R5-3803 AND P1-3803 NOT CONNECTED.  REPLACED P1-3803 AND CONNECTED. OPERATION OF TAIL CONE EMERGENCY EXIT CHECKS NORMAL.  AIRCRAFT OKAY FOR SERVICE.
